# SDR P5CA2015080600063

- Difficulty date: August 6, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 15,623 hours, 2,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 180-251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, FUSELAGE SKIN, NOSE, CARGO DOOR UPPER EXTERNAL SURFACE BS 190 S14L AND BS 251, S-12L AND BS 180, S14L.  REPAIRED THE AREA IAW EI T2015A52B-1826 REV 2.
